MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-24-085
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a reclaim stem for instability, proximal body and head only.
 
Event or Problem Description
Additional information received: 1.What is the affected side involved in this event? right side.2.Was instability related to polyethylene wear? instability due to excessive stem anteversion.3.Was there any reported malposition of components that led to the instability? as above, original stem was overly anteverted according to revising surgeon.4.Were any components undersized on the primary surgery that led to the instability? potentially, as revising surgeon increased the height of the proximal component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM PRX BDY CONE 24X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key14982091
Report Number1818910-2022-12755
Device Sequence Number5035295
Product Code JWH
UDI-Device Identifier10603295076926
UDI-Public10603295076926
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1975-24-085
Device Catalogue Number197524085
Device Lot NumberHY6511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 32MM +9
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown